Standard errors of Tucker equating

Loading...
Thumbnail Image

View/Download File

Persistent link to this item

Statistics
View Statistics

Journal Title

Journal ISSN

Volume Title

Title

Standard errors of Tucker equating

Published Date

1985

Publisher

Type

Article

Abstract

Large sample standard errors are derived for the Tucker linear test score equating method under the common item nonequivalent populations design. Standard errors are derived without the normality assumption that is commonly made in the derivation of standard errors of linear equating. The behavior of the standard errors is studied using a computer simulation and a real data example. In the simulation, the derived standard errors were reasonably accurate. In the real data example, the derived standard errors agreed closely with standard errors estimated using Efron’s (1982) bootstrap.

Keywords

Description

Related to

Replaces

License

Series/Report Number

Funding information

Isbn identifier

Doi identifier

Previously Published Citation

Kolen, Michael J. (1985). Standard errors of Tucker equating. Applied Psychological Measurement, 9, 209-223. doi:10.1177/014662168500900209

Suggested citation

Kolen, Michael J.. (1985). Standard errors of Tucker equating. Retrieved from the University Digital Conservancy, https://hdl.handle.net/11299/102112.

Content distributed via the University Digital Conservancy may be subject to additional license and use restrictions applied by the depositor. By using these files, users agree to the Terms of Use. Materials in the UDC may contain content that is disturbing and/or harmful. For more information, please see our statement on harmful content in digital repositories.